# SDR USAA050366

- Difficulty date: March 11, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T512169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SEAT TRACK CORRODED 4 INCH BY 4 INCH BY .080 INCH AREA, CABIN FLOORBEAM STATION 355-422 RBL 54.75.  ACCOMPLISHED SEAT TRACK SPLICE REPAIR PER SRM 53-00-52 PAGE 101, FIG 101 AND 206.  (M)
